The grave breaches regime and universal jurisdiction

Saved in:
Bibliographic Details
Published in:Journal of international criminal justice
Main Author: O'Keefe, Roger (Author)
Format: Electronic Article
Language:English
Published: 2009
In:Journal of international criminal justice
Year: 2009, Volume: 7, Issue: 4, Pages: 811-831
Online Access: Volltext (Resolving-System)
Journals Online & Print:
Drawer...
Check availability: HBZ Gateway
Description
Physical Description:Online-Ressource
ISSN:1478-1395
DOI:10.1093/jicj/mqp051